Ask an expert
Question

01 Dec 2004

possible yeast infection
I am a 23 year old woman who has only started being sexually active for the first time 4 months ago.i started the pill (Nordett) 4 months ago.Prior to that i have had infections for which i used canex v cream and Apor which provided relief but the symptoms recurred.

I am now experiencing sypmtoms of infection... the burning sensation in my vagina,discomfort,also when i urinate.There is also a discharge.But now i am experiencing pain in my lower abdomen which has never happened before..i also feel like i need to urinate quite often.I'm using the APor cream now & that is discharging.

Could the pain be a side effect of the medication?Is it a vaginal infection?Should i continue using the cream, if not, can u recommend something else for me to use? Is it possible for me 2 be sexually active while i'm experiencing these symptoms if i use a condom? Please help!
Answer 5,711 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You may have a bladder infection and may need antibiotics. This may be in addition to a vaginal infection. I would suggest that you see your doctor and avoid intercourse till then.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20185 votes
Vote